WELCOME TO THE ANGINA COMMUNITY: This Patient-To-Patient Community is for discussions relating to: Causes, Complications, Diagnosis, Living With Issues, Prognosis, Research, Risk Factors and Treatment of Angina.
My mother is 50 years old suffering from hypertension, and she's on valsartan 160mg daily, she's overweight and was advised to exercise daily and dieting she's trying to but not losing weight at all. However, she's slightly gaining weight! I was looking on the side effects of valsartan and one of them was ( Significant weight gain) so is there any alternative to this medicine?
N.B. : all of my mothers blood and urine tests are normal but slight increase in cholesterol
I hope someone can help
Hi just to give you a little insight...this is not the doctors forum...Medhelp has an excellent doctors forum tho...all you have to do is scroll back up to the top of your screen and move into the forums page and you will see the site "Ask a Doctor" and thats no doubt where you will want to be.........they are quick to answer and i believe hail from the Cleveland Clinic one of the best in the world. Good luck to you and your family
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.